# SDR AU960218

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215042
- Condition: High Temperature
- Location: Lg Wheel/Brake S
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKES OVERHEATED DURING TAXI - TWO FLAT TYRES DUE TO FUSEABLE PLUGS MELTING - IT WAS REPORTED THAT NO EXCESSIVE BRAKING WASUSED - SUSPECT FAULTY FUSEABLE PLUGS FITTED
